# SDR SWAA2025121534577

- Difficulty date: November 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD WET AREA FLOOR SUPPORT CRACKED, BTW BS 312 - 328, RBL 27.   REPLACED THE FLOOR SUPPORT AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 141A5400, SHEET 39, REV-.
